# SDR CAL950284

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72824
- Make and model: Doug DC-9-82
- Aircraft serial: 49824
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 0459 - IAH - THE NOSE GEAR RED LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION LEAVING IAH.  CYCLING THE GEAR DID NOT HELP.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  THIS WAS THE SECOND AIR RETURN FOR THE SAME INDICATION PROBLEM.  MAINTENANCE FOUND THE NOSE GEAR OVERCENTER SENSOR AT FAULT.  THE SENSOR WAS REMOVED AND REPLACED.  NOSE GEAR OPERATION AND INDICATION CHECKED NORMAL.  (W)
